| Model Number |
E 411 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent information was not provided.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable hepatitis b surface antigen (hbsag) results for multiple patient samples on a cobas e 411 analyzer (rack system).Multiple previous patient samples were repeated and the results were positive.The exact results and number of patient samples was not provided.